SKU=39594The Mininimum EXP date on product:1 yearMANUFACTURER:BAYER CONSUMER PRODUCTS.INDICATIONS:Fast acting Bayer Aspirin is recommended for temporary relief of: headache, pain and fever of colds, muscle aches and pains, menstrual pain, toothache pain, minor aches and pains of arthritis.INGREDIENTS:Active Ingredients:per tablet: Aspirin (325mg).Inactive Ingredients:Hydroxypropyl Methylcellulose, Starch, Triacetin.DIRECTIONS:Adults and Children 12 years and over: Take 1 or 2 tablets with water every 4 hours, as needed, up to a maximum of 12 tablets per 24 hours or as directed by a doctor.WARNINGS:Do not give to children under 12 unless directed by a doctor.Store at room temperature.

Read More Excedrin Extra Strength Acetaminophen, Aspirin and Caffeine, Geltabs – 24 Ea

Aspirin BRISTOL MYERS PRODUCTS Health & Personal Care Health Care Pain Relievers Products

INGREDIENTS:Active Ingredient::Each tablet contains: Acetaminophen (250 mg (pain reliever)), Aspirin (250 mg (pain reliever)), Caffeine (65 mg (pain reliever aid))::Inactive Ingredients ::Benzoic Acid, Carnuba Wax, Hydroxypropyl Cellulose, Hydroxypropyl Methylcellulose, Microcrystalline Cellulose, Mineral Oil, Polysorbate 20, Povidone, Propylene Glycol, Simethicone Emulsion, Sorbitan Monolaurate, Stearic Acid, FD&C Blue #1 (May contain), Titanium Dioxide (May contain) ::DIRECTIONS: :Adults and children over 12 years: 2 tablets with a full glass of water every 6 hours while symptoms persist. Do not exceed 8 tablets in 24 hours, or as directed by a doctor. Do not take for more than 48 hours for the pain of migraine. :Children and teenagers should not use this medicine for chicken pox, or flu symptoms, before a doctor is consulted about Reye syndrome, a rare but serious illness reported to be associated with aspirin.Allergy Alert: If after taking a pain reliever or fever reducer, you have ever had: hives facial swelling asthma shockDo not take Excedrin Migraine. You may have a serious reaction.Children: Do not give to children under 12 unless directed

Read More Excedrin Migraine Caplets – 100

BRISTOL MYERS PRODUCTS Health & Personal Care Health Care Pain Relievers Products

SKU=195628The Mininimum EXP date on product:1 yearMANUFACTURER:BRISTOL MYERS PRODUCTS.INDICATIONS:Temporary relief of the minor aches and pains of muscles and joints associated with arthritis, sports Injuries, simple backache, strains, sprains, and bruises.INGREDIENTS:Active Ingredients:Menthol (2%).Inactive Ingredients:Ammonium Hydroxide, Carbomer 934, Cupric Sulfate, FD&C Blue 1, Isopropyl Alcohol, Magnesium Sulfate, Sodium Hydroxide, Thymol, Water.DIRECTIONS:Adults and children 2 years of age and older: Clean skin of all other ointments, creams, sprays, or liniments. Apply to affected areas not more often than 3 to 4 times daily. May be used with wet or dry bandages or with ice packs. No protective cover needed. Children under 2 years of age: consult a doctor. Use only as directed. Read all warnings before use. Store in a cool place. Keep lid tightly closed.

Read More Mineral Ice Gel – 3.5 Oz

BRISTOL MYERS PRODUCTS Health & Personal Care Health Care Pain Relievers Products

Alternative Pain Relief BRISTOL MYERS PRODUCTS Health & Personal Care Health Care Pain Relievers Products

Alternative Pain Relief BRISTOL MYERS PRODUCTS Health & Personal Care Health Care Pain Relievers Products

Aspirin BRISTOL MYERS PRODUCTS Health & Personal Care Health Care Pain Relievers Products